# SDR 2002UALA00381

- Difficulty date: March 7, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 41,187 hours, 21,567 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 663 STRINGER TO FRAME CLIP CRACKED AT 10L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CLIP.
